# SDR TSAA9655009

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Lugs
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION ON LEFT AND RIGHT HORIZONTAL STABILIZER ATTACH LUGS, FACE AND BORES.  REPAIRED PER ECO 2689, PARTS I AND II.  AIRCRAFT RETURNED TO SERVICE.  TAT:  24,124.20 HOURS.  TAC:  14,610.
